MathSciNet Relay Station
MathSciNet bibliographic data
MR2761427 (2011g:93129) 93D09 (93C55 93D21)
Feng, Z.-Y.; Xu, L.; Wu, M.; He, Y. Delay-dependent robust stability and stabilisation of uncertain two-dimensional discrete systems with time-varying delays. IET Control Theory Appl. 4 (2010), no. 10, 1959–1971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement